Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Public Goods in Optimal Economic Growth

J. McMillan and R. Manning
Zeitschrift für Nationalökonomie / Journal of Economics
Vol. 39, No. 3/4 (1979), pp. 351-364
Published by: Springer
Stable URL: http://www.jstor.org/stable/41798001
Page Count: 14
  • More info
  • Cite this Item
Public Goods in Optimal Economic Growth
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[351]
    [351]
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364